News:

Welcome Back to the MenWithFibro Forums
It does not matter the name, We all have the same symptoms.
We are THE ORIGINAL
"MenWithFibro"

Main Menu

ShoutBox! For quick short shout outs to other members. For introductions, questions or comments please post in the proper sections of the forum.

2023 Nov 18 19:10:11
ronr: Sorry folks but we have to move again.  Finances is the major reason and but the new hosting service is kicking back tons of errors and things just aren't work well!  I cleaned out the shoutbox just so that the changes messages will stand out better!

2023 Nov 18 19:06:32
ronr: Facebook does not allow nearly the amount of privacy and they search for people and groups thatdon't follow their guidelines.

2023 Nov 13 19:25:44
ronr: This link is an invitation for those that would like to follow us! https://discord.gg/WYfQM3TW

2023 Nov 13 19:25:04
ronr: Discord is new to most of us but there is a GREAT DEAL of privacy there.  You need to be invited to even see our page.  Download of the app is easy and there are plenty of directions

remeron?

Started by denny, November 07, 2016, 01:54:15 PM

Previous topic - Next topic

0 Members and 23 Guests are viewing this topic.

denny

The P-doc changed my trazadone to remeron because its said to be good for nausea,tremors,depression,appitite and sleep.
I have all five.

So I took my usual morning mmj break and had a near panic attack I go on line and find several stories of the same or worse things happening to others.

Unfortunately near panic attacks are not unusual for me. It was the sudden severity that made it different. So anyway,still hard to tell what caused it.

Just thought id pass it along, THC and CBDs do interact with other drugs.
Be careful.
I KNEW IT WAS THE ALIENS!



"FREE ME FROM EXISTANCE"
It is what it is...

denny

I hope it works.
Has anyone had expirence with this drug?
I KNEW IT WAS THE ALIENS!



"FREE ME FROM EXISTANCE"
It is what it is...

foxgrove

That sounds pretty crazy!  I have no experience with Remeron but I understand that there are some warnings about it in regards to people who have family histories of mental illness... OCD, Dissociative Identity Disorder, things like that... I wonder if panic attacks might be included in there.  Just thinking out loud, but it did give me pause to wonder.  It would really suck if it messes with MMJ!!!

Keep us in the loop as to how it's going. :budy:
Where God leads, His hand always provides
...so keep Calm and code on....

Foxgrove

ronr

remeron @drugs.com 
https://www.drugs.com/search.php?searchterm=Remeron&a=1

Sounds like this doc has it in for you!   
4th paragraph in on the important information  "Report any new or worsening symptoms to your doctor, such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive, irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself.  "

They likely want you to take it for a few weeks to see if it helps and if the side effects even out.  My question to the doc would be how's it going to be getting off it after that long.
Quote from farther down the same page "Do not stop using Remeron suddenly, or you could have unpleasant withdrawal symptoms. Ask your doctor how to safely stop using mirtazapine.."
Times are tough when "Happy Hour" is your nap.
My mind not only wanders, sometimes it leaves completely!

denny

I stoped. Already I feel better.
Two days on the lowest dose was enough to tell me.
I don't have the energy right now to mess with side effects that MIGHT go away.
I had most the side effects you listed ron,thanks.
I KNEW IT WAS THE ALIENS!



"FREE ME FROM EXISTANCE"
It is what it is...

foxgrove

Thank you brother.  :budy:  If that is what the lowest dose does for you...  well, just glad you're off it now.

:bighug:
Where God leads, His hand always provides
...so keep Calm and code on....

Foxgrove

ronr

GOOD move Denny! 
Just too many problems too soon and that's the way it is sometimes, you know right away that something is wrong.

I think it was Tizanidine for me, I would have to look it up in old records.  Doc didn't say anything unusual so I filled it and picked it up on the way to work.  Remember this happened fairly soon after I got hurt and was still trying to work.  About one hour in I had to stand because it felt like I was falling asleep.  Just as soon as I did, I had to sit down because I was too loopy to stand.  Well crap.  I checked out of work and took three stops to drive about five miles home in the middle of a northwest Illinois winter with the windows down.

Don't know till you try it.
Times are tough when "Happy Hour" is your nap.
My mind not only wanders, sometimes it leaves completely!

denny

Northwest Illinois. Just sounds cold.
I lived close by. I don't remember it but that's what they tell me.
In many ways I wish I never left.
I KNEW IT WAS THE ALIENS!



"FREE ME FROM EXISTANCE"
It is what it is...

SMF spam blocked by CleanTalk